# SDR UALA2011100705434

- Difficulty date: October 7, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,796 hours, 14,041 cycles
- Engine: Pwa PW4060
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VALVE ANNUNCIATOR LIGHT INOPERATIVE.   REPLACED INDICATOR LIGHT ASSY.  OPS CHECKED GOOD.
